How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Sone Your Own Question
Dr. Sone
Dr. Sone, Pharm.D.
Category: Pharmacy
Satisfied Customers: 183
Experience:  Pharmacist
92765638
Type Your Pharmacy Question Here...
Dr. Sone is online now
A new question is answered every 9 seconds

I take Metroprolol Tartrate 100 mgs. twice daily. If I miss

Customer Question

I take Metroprolol Tartrate 100 mgs. twice daily. If I miss a dose, would I Get a heartburn feeling?. Or if I did take it on time would I get the same feeling?
JA: What medications do you take daily? Are you allergic to any medications?
Customer: None that I know of
JA: Anything else in your medical history you think the doctor should know?
Customer: No, I just take some OTC things. I have been on the metoprolol for a few weeks now. My cardiologist and my PCP are at odds as to how much I should be taking
Submitted: 1 month ago.
Category: Pharmacy
Expert:  Dr. Sone replied 1 month ago.
Metoprolol can cause heartburn for some people. I suggest taking it with food to avoid that problem. If it continues, then take Zantac 30 min before or ask doc to switch to something else.
Expert:  Dr. Sone replied 1 month ago.
Just checking back to ensure you had any luck with taking the medication with food.
If this answers your question, then please kindly ACCEPT the answer for me to get credit for helping you.
Feel free to come back with any questions you have in the future.
Take care.